# SDR CALA2023021000397

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737-900ER
- Aircraft serial: 43531
- Aircraft time: 28,903 hours, 10,361 cycles
- System (JASC): 5700 · Wing Structure
- Part: Suppression Sys
- Part number: 364A31016
- Condition: Unserviceable
- Location: Rt Wing Triling
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM HAECO LOG PAGE 9288151. LOG CREATED FOR SDR REPORT ONLY. RT WING TRAILING EDGE REAR SPAR STA 261, #2 ENG FIRE SUPRESSION TUBE SHEARED AT COUPLING.
